# SDR C2XA97CL027

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,976 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A UNSCHEDULED ENGINE CHANGE ON THE LEFT SIDE THE TRUSS MOUNT ASSEMBLY WAS FOUND TO BE CRACKED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACD THE LEFT ENGINE TRUSS ASSEMBLE IAW B1900D MM 71-20-00.  REFER TO SDR C2XA97CL026.  (M)
